# SDR AALA20110523TUL03

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 10 SLAT HAS CORROSION AROUND A FASTERNER HEAD APPROXIMATELY 42 INCHES FROM INBOARD END AT TOP OF OUTER SKIN.  INSTALLED DOUBLER PER AARD 57-43-00-1.
